# SDR JJBA20250806003

- Difficulty date: July 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 CENTER OMEGA BEAM BTW FR 18-20 FOUND CORRODED. AT CF1 CENTER OMEGA BEAM BTW FR 18-20 WIRES UNSECURED FOR ACCESS, CORROSION BLENDED OUT OF LIMIT. CF1 CENTER OMEGA BEAM BTW FR 19-24 REMOVED FOR REPLACEMENT. CF1 NEW CENTER OMEGA BEAM BTW FR 19-24 DRILLED. CF1 CENTER OMEGA BEAM BTW FR 19-24 REPLACED. AT CF1 CENTER OMEGA BEAM BTW FR 18-20 WIRE REINSTALLED.
